# SDR USAA040414

- Difficulty date: August 4, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs
- Part time: 50,702 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.5 INCH, BS 727E S23L.  INSTALLED DOUBLERS PER SRM 53-00-01 FIG 229. (M)
